MAUDE Adverse Event Report: BECKMAN COULTER ACCESS SARS-COV-2 IGG ASSAY; IN VITRO DIAGNOSTIC DEVICES: CORONAVIRUS SEROLOGICAL REAGENTS

BECKMAN COULTER ACCESS SARS-COV-2 IGG ASSAY; IN VITRO DIAGNOSTIC DEVICES: CORONAVIRUS SEROLOGICAL REAGENTS
Catalog Number C58961
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The full identifier is case (b)(6).The customer did not provide patient demographics such as weight, ethnicity or race.The access sars-cov-2 igg assay was not returned for evaluation.There were no reports of system issues at the time of the event.All assay and system verifications met specifications at the time of the event.No hardware errors or flags were reported in conjunction with the event.The abbott alinity assay also detects antibodies directed against the spike protein.The roche assay is a total assay, detecting igg, igm and iga without distinction.The results of a total assay cannot be compared to the results of an igg-only assay.It is unknown which roche assay (anti-spike versus anti-nucleoprotein) was used.In conclusion, the cause of this event cannot be determined with the available information.
 
Event or Problem Description
On (b)(6) 2021 the customer reported negative covid igg results (access sars-cov-2 igg, part number c58961 and lot number 922776) were generated on the customer's dxi (unicel dxi 800 access analyzer, part number 973100 and serial number (b)(4)) for an two samples from one patient.The customer did not indicate whether the results were released from the laboratory.The customer did not report a change to patient care of treatment in connection with this event.The customer reported the patient sample had generated reactive results with two different sars-cov-2 assays: the roche sars-cov-2 ab assay and the abbott alinity sars-cov-2 igg assay.No hardware errors were reported in conjunction with this event.System performance indicators such as system check, calibration and quality control were passing within specifications at the time of the event.No issues with sample integrity were reported by the customer.Sample collection, handling and processing information such as sample type, sample volume collected, sample quality, centrifugation time and speed, storage temperature and other information was not provided by the customer.

Brand Name
ACCESS SARS-COV-2 IGG ASSAY
Common Device Name
IN VITRO DIAGNOSTIC DEVICES: CORONAVIRUS SEROLOGICAL REAGENTS
Manufacturer (Section D)
BECKMAN COULTER
1000 lake hazeltine drive
chaska MN 55318
MDR Report Key11630891
Report Number2122870-2021-00044
Device Sequence Number3262882
Product Code QKO
UDI-Device Identifier15099590738648
UDI-Public(01)15099590738648(17)210831(11)210103(10)922776
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Catalogue NumberC58961
Device Lot Number922776
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2021
Initial Report FDA Received Date04/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age43 YR